# SDR P5CA2010041801631

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 41,338 hours, 6,773 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DAMAGE TO NR 4 ENGINE RIGHT CORE COWLING OUTER SKIN AT FORWARD EDGE 6 O'CLOCK POSITION.  TIME LIMITED REPAIR ACCOMPLISHED PER ENGINEERING ORDER 4471A054 WITH FAA 8110-3 DATED 18 APR 2010 TO TRIM DAMAGE AND APPLY SPEED TAPE.  DVI TO BE PERFORMED EVERY 3 FLIGHT CYCLES WITH PERMANENT REPAIR AT NEXT A-CHECK.
